# SDR VGQY2010082900124

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND ONE HOLE WITH CRACK INDICATION AT BS 340 UPPER DECK FLOORBEAM UPPER CHORD FWD FLANGE LBL 35 AT 12 O'CLOCK BY PLAIN VIEW.  TRIMMED-OUT AND FABRICATED REPAIR FILLER AND STRAP INSTALLED PER SB B747-53A2429 REV 2.
